Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 16, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 1, 2016, 3:18 PM EDT for Elliott County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 3:18 PM EDT (19:18 UTC)
- Expired
- May 1, 2016, 3:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Elliott County, KY
The radar
The Jackson,KY radar (KJKL), 68 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
974
WUUS53 KJKL 011918
SVRJKL
KYC063-011945-
/O.NEW.KJKL.SV.W.0016.160501T1918Z-160501T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
318 PM EDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 345 PM EDT
* AT 318 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CULVER...OR
NEAR SANDY HOOK...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CULVER AND ISONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3817 8298 3818 8296 3817 8295 3817 8292
3811 8289 3809 8293 3806 8295 3806 8308
3815 8310 3818 8299
TIME...MOT...LOC 1918Z 265DEG 20KT 3811 8301
HAIL...1.00IN
WIND...60MPH
$$
JMW2 follow-up statements
695
WWUS53 KJKL 011927
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
327 PM EDT SUN MAY 1 2016
KYC063-011945-
/O.CON.KJKL.SV.W.0016.000000T0000Z-160501T1945Z/
ELLIOTT KY-
327 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EAST CENTRAL ELLIOTT COUNTY...
AT 326 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CULVER...OR 7
MILES SOUTHEAST OF GRAYSON LAKE STATE PARK...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CULVER AND ISONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3817 8298 3818 8296 3817 8295 3817 8292
3811 8289 3809 8293 3806 8295 3806 8308
3815 8310 3818 8299
TIME...MOT...LOC 1926Z 265DEG 20KT 3811 8295
HAIL...1.00IN
WIND...60MPH
$$
JMW947
WWUS53 KJKL 011941
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
341 PM EDT SUN MAY 1 2016
KYC063-011951-
/O.EXP.KJKL.SV.W.0016.000000T0000Z-160501T1945Z/
ELLIOTT KY-
341 PM EDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ELLIOTT COUNTY
WILL EXPIRE AT 345 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSON KY.
LAT...LON 3817 8298 3818 8296 3817 8295 3817 8292
3811 8289 3809 8293 3806 8295 3806 8308
3815 8310 3818 8299
TIME...MOT...LOC 1940Z 265DEG 20KT 3811 8295
$$
JMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 1:33 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 1, 1:33 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 133 PM EDT SUN MAY 1 2016 .UPDATE... ISSUED AT 1144 AM EDT SUN MAY 1 2016 ISSUED AN UPDATE TO THE FORECAST THIS MORNING TO REMOVE MORNING POPS THROUGH NOON. ANTICIPATING AFTERNOON CONVECTION AS SKIES CLEAR AND INSTABILITY INCREASES. HAVE INCREASED POPS THROUGH THE AFTERNOON TO ACCOUNT FOR THE IMPENDING CONVECTION THIS AFTERNOON. HIGHS GETTING INTO THE MID 70S THIS AFTERNOON SEEM LIKELY WITH THE DISSIPATING CLOUD COVER AS WELL. HAVE UPDATED THE GRIDS AND SENT OUT A NEW ZFP. UPDATE ISSUED AT 806 AM EDT SUN MAY 1 2016 UPDATED NEAR TERM POP BASED ON LATEST RADAR TRENDS. OTHERWISE...JUST BLENDED OBS INTO THE FORECAST.| && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 454 AM EDT SUN MAY 1 2016 LOW PRESSURE CENTERED OVER MISSOURI WAS BRINGING WARM AIR ADVECTION/ISENTROPIC LIFT TO OUR AREA DURING THE NIGHT AS A DIFFUSE WARM FRONT PASSES NORTH AND EAST...WITH SHOWERS AND THUNDERSTORMS RESULTING. THERE HAS BEEN TRAINING OF CELLS...AND HYDRO PROBLEMS WERE STARTING TO CROP UP. HARDEST HIT AREAS SHOULD BE SEEING PRECIP TAPER OFF IN THE NEXT COUPLE OF HOURS...AND AT THIS POINT WILL HANDLE PROBLEMS WITH STATEMENTS/WARNINGS. THE WARM FRONT WILL BECOME BETTER DEFINED AS IT MOVES TO OUR NORTH AND EAST TODAY...LEAVING US IN THE WARM SECTOR OF THE WEATHER SYSTEM. THE EXISTING PRECIP SHOULD FOLLOW THE BEST ISENTROPIC LIFT...AND SHIFT EAST OF OUR AREA THIS MORNING. THIS WILL LEAVE A BREAK FOR AT LEAST A TIME TODAY. HEATING WILL RESULT IN STRONG DESTABILIZATION BY THIS AFTERNOON. THE QUESTION WILL BE WHETHER OR NOT ANY PERTURBATIONS IN THE FLOW ALOFT WILL BE ENOUGH TO HELP INITIATE CONVECTION. IF CONVECTION DOES GO UP...THERE IS A SEVERE THREAT DUE TO THE DEGREE OF INSTABILITY AND STILL SOME MARGINAL SHEAR LATE TODAY/THIS EVENING. WILL LOOK FOR PRECIP TO DWINDLE TONIGHT WITH LOSS OF HEATING. THE LOW CENTER WILL MOVE EAST ACROSS OH AND INTO PA TONIGHT...SENDING A COLD FRONT SOUTHEAST INTO KY. IT WILL STALL AND ANOTHER LOW PRESSURE WAVE RIPPLING NORTHEAST ALONG THE FRONT WILL BRING A POTENTIAL FOR MORE SHOWERS/STORMS ON MONDAY...ESPECIALLY IN THE AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 523 AM EDT SUN MAY 1 2016 A DRASTIC PATTERN CHANGE WILL TAKE EFFECT OVER THE REGION AS WE HEAD THROUGH THE UPCOMING WEEK...WITH MUCH COOLER WEATHER ANTICIPATED HEADING THROUGH THE FIRST WEEK OF MAY. THE PERIOD WILL START AS MOISTURE FROM A SHORTWAVE LEADS TO SOME LIGHT SHOWERS ACROSS EASTERN KENTUCKY. BEST POPS WILL BE IN SOUTHEASTERN KENTUCKY...TRAILING OFF TO THE NORTHEAST. SOME QUESTION AS TO HOW MUCH RAIN SHOWER ACTIVITY LINGERS INTO TUESDAY AS MODELS KEEP IT FAIRLY UNSETTLED THROUGH THE DAY WITH ANOTHER WEAK WAVE DROPPING IN FROM THE NORTH. THUS...WILL MAINTAIN SOME LOW POPS THROUGH TUESDAY. A POSSIBLE BREAK FROM SHOWERS WILL BE SEEN TUESDAY NIGHT INTO WEDNESDAY. HOWEVER...OUR NEXT POTENT SHORTWAVE TROUGH WILL DROP SOUTH LATE WEDNESDAY AND WEDNESDAY NIGHT...PRODUCING ANOTHER CHANCE FOR RAIN...ALONG WITH USHERING IN MUCH COOLER WEATHER. TEMPERATURES ON THURSDAY MAY HOLD IN THE 50S...WITH OVERNIGHT LOWS INTO FRIDAY INTO THE LOW 40S. WE MAY STAY IN THE 50S YET AGAIN ON FRIDAY...BEFORE WE START TO MODERATE HEADING INTO NEXT WEEKEND. HOWEVER...THERE WILL BE PLENTY OF CLOUDS AND RAIN CHANCES THROUGH THE END OF THE WEEK...AND POSSIBLY INTO THE WEEKEND AS A DEEP UPPER LEVEL TROUGH REMAINS OVER THE EASTERN CONUS. THIS WILL SETUP UP SEVERAL WAVES DROPPING SOUTH ALONG WITH UPSLOPE NORTHWEST FLOW WILL PROVIDE PLENTY OF SUPPORT FOR SHOWERS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 133 PM EDT SUN MAY 1 2016 SHOWERS AND THUNDERSTORMS HAVE CLEARED OUT OF THE AREA THIS AFTERNOON WITH A FEW MVFR CIGS LEFTOVER FROM LINGERING LOW LEVEL CLOUD CLOVER. MUCH OF THE AREA IS BREAKING OUT INTO PARTLY CLOUDY SKIES. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON AND MOVE INTO THE AREA. MUCH OF THE AREA WILL BE IN VFR CONDITIONS WITH SOME ISOLATED LOW CIGS AND VIS WITH THE SCATTERED STORMS. WITH A MOIST AREA HEADING INTO TONIGHT...SOME FOG AND LOW CIGS WILL DEVELOP IN THE VALLEYS TONIGHT WITH MOST TAF SITES GOING DOWN TO IFR AND BELOW. WINDS WILL REMAIN LIGHT THROUGH TONIGHT. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SHALLENBERGER SHORT TERM...HAL LONG TERM...KAS AVIATION...SHALLENBERGER
Hazardous weather outlook, May 1, 3:16 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 316 PM EDT SUN MAY 1 2016 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-022230- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 316 PM EDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. SOME OF THE STORMS MAY CONTAIN HAIL AND STRONG WINDS THROUGH THIS EVENING. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. SOME STORMS MAY CONTAIN HAIL AND STRONG WINDS. LOCALLY HEAVY RAINFALL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY OCCURRENCES OF HAIL OR DAMAGING WIND THROUGH MONDAY NIGHT. HAL/SHALLENBERGER
In the hours before
Local storm report, May 1, 9:39 AM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
939 AM EDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLOOD DOTSON 37.65N 82.86W
05/01/2016 FLOYD KY NWS EMPLOYEE
WATER IS OVER GRANNY FITZ BRIDGE RD.
&&
TBREWERLocal storm report, May 1, 9:42 AM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
942 AM EDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 2 ESE TALBERT 37.41N 83.43W
05/01/2016 M3.77 INCH BREATHITT KY NWS EMPLOYEE
24 HOUR RAINFALL TOTAL.
&&
TBREWERSpecial weather statement, May 1, 3:01 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
301 PM EDT SUN MAY 1 2016
KYZ104-011930-
ELLIOTT-
301 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT ELLIOTT...
AT 300 PM EDT...A STRONG THUNDERSTORM WAS OVER SANDY HOOK...MOVING
EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SANDY HOOK...CULVER...LITTLE SANDY...ISONVILLE AND NEWFOUNDLAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3817 8298 3818 8296 3817 8295 3818 8292
3814 8291 3812 8289 3810 8291 3809 8293
3805 8295 3806 8322 3814 8321 3818 8299
TIME...MOT...LOC 1900Z 273DEG 23KT 3809 8313
JMWSpecial weather statement, May 1, 3:16 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 316 PM EDT SUN MAY 1 2016 KYZ106>109-011945- WOLFE-MORGAN-JOHNSON-MAGOFFIN- 316 PM EDT SUN MAY 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT WOLFE...MORGAN...JOHNSON... MAGOFFIN... AT 316 PM EDT...A STRONG THUNDERSTORM WAS OVER ADELE...OR 10 MILES SOUTH OF WEST LIBERTY...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SALYERSVILLE...MASON...BROWNLOW...HAGER...PERLIE...BETHANNA...CUTUNO... ELSIE...BALLOT...HOLLIDAY...EPSON...KERNIE...SELLARS...FLAT FORK...BURNING FORK...CANNEL CITY...CONLEY...BLOOMINGTON...STRINGTOWN AND LICKSBURG. THIS INCLUDES BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 58 AND 76. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3769 8294 3772 8336 3779 8336 3786 8292 TIME...MOT...LOC 1916Z 265DEG 20KT 3776 8329 JMW
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 9:55 PM EDT | Special Weather Statement | JKL | Laurel | 65 min |
| May 1, 2:24 AM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 36 min |
| May 1, 2:59 AM EDT | Special Weather Statement | JKL | Pulaski | 31 min |
| May 1, 3:20 AM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, McCreary, Owsley, Pulaski and 2 more | 3 hr |
| May 1, 4:17 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Floyd, Knott, Leslie, Magoffin and 2 more | 3 hr |
| May 1, 4:23 AM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel, Leslie, McCreary, Whitley | 3 hr |
| May 1, 4:30 AM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Owsley, Perry | 3 hr |
| May 1, 5:27 AM EDT | Areal Flood Advisory | JKL | Floyd, Martin, Pike | 3 hr |
| May 1, 6:09 AM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, McCreary, Pulaski | 3 hr |
| May 1, 7:05 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Leslie, Whitley | 3 hr |
| May 1, 7:18 AM EDT | Flash Flood Warning | JKL | Bell, Knox, Whitley | 3 hr |
| May 1, 7:23 AM EDT | Areal Flood Warning | JKL | Breathitt, Clay, Owsley, Perry | 6 hr |
| May 1, 7:30 AM EDT | Areal Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Martin, Pike | 5 hr |
| May 1, 8:54 AM EDT | River Flood Advisory | JKL | Clay | 4 days |
| May 1, 8:54 AM EDT | River Flood Advisory | JKL | Owsley | 4 days |
| May 1, 8:54 AM EDT | River Flood Advisory | JKL | Lee | 4 days |
| May 1, 8:54 AM EDT | River Flood Advisory | JKL | Estill | 4 days |
| May 1, 12:07 PM EDT | River Flood Advisory | JKL | Magoffin | 7 hr |
| May 1, 2:15 PM EDT | River Flood Advisory | JKL | Breathitt | 4 days |
| May 1, 3:01 PM EDT | Special Weather Statement | JKL | Elliott | 29 min |
| May 1, 3:16 PM EDT | Special Weather Statement | JKL | Magoffin | 29 min |
| May 1, 3:36 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin | 24 min |
| May 1, 3:41 PM EDT | Special Weather Statement | JKL | Fleming | 34 min |
| May 1, 3:50 PM EDT | Severe Thunderstorm Warning | JKL | Fleming, Rowan | 25 min |
| May 1, 3:55 PM EDT | Special Weather Statement | JKL | Magoffin | 35 min |
| May 1, 3:59 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 31 min |
| May 1, 4:04 PM EDT | River Flood Warning | JKL | Owsley | 18 hr |
| May 1, 4:04 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin | 26 min |
| May 1, 4:13 PM EDT | Special Weather Statement | JKL | Rowan | 17 min |
| May 1, 4:24 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin, Pike | 36 min |
| May 1, 4:54 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin, Pike | 36 min |
| May 1, 5:06 PM EDT | River Flood Warning | JKL | Lee | 30 hr |
| May 1, 5:06 PM EDT | River Flood Warning | JKL | Estill | 59 hr |
| May 1, 5:17 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Powell | 28 min |
| May 1, 5:26 PM EDT | Severe Thunderstorm Warning | JKL | Martin, Pike | 16 min |
| May 1, 5:28 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 32 min |
| May 1, 5:31 PM EDT | Special Weather Statement | JKL | Magoffin | 29 min |
| May 1, 5:35 PM EDT | Special Weather Statement | JKL | Menifee, Powell | 25 min |
| May 1, 5:40 PM EDT | Special Weather Statement | JKL | Wolfe | 35 min |
| May 1, 5:54 PM EDT | Special Weather Statement | JKL | Elliott, Rowan | 36 min |
| May 1, 5:55 PM EDT | Special Weather Statement | JKL | Floyd | 35 min |
| May 1, 5:57 PM EDT | Special Weather Statement | JKL | Wolfe | 33 min |
| May 1, 6:06 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 22 more | 6 hr |
| May 1, 6:08 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin, Menifee, Morgan, Wolfe | 37 min |
| May 1, 6:11 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin, Pike | 3 hr |
| May 1, 6:14 PM EDT | Special Weather Statement | JKL | Perry | 31 min |
| May 1, 6:17 PM EDT | Special Weather Statement | JKL | Elliott | 28 min |
| May 1, 6:26 PM EDT | Special Weather Statement | JKL | Floyd | 34 min |
| May 1, 6:28 PM EDT | Special Weather Statement | JKL | Magoffin | 32 min |
| May 1, 6:37 PM EDT | River Flood Warning | JKL | Magoffin | 11 hr |
| May 1, 6:37 PM EDT | River Flood Warning | JKL | Magoffin | 11 hr |
| May 1, 6:45 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin, Morgan | 30 min |
| May 1, 6:47 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 43 min |
| May 1, 6:57 PM EDT | Areal Flood Advisory | JKL | Elliott, Morgan, Rowan | 3 hr |
| May 1, 7:03 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin, Martin | 27 min |
| May 1, 7:22 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 23 min |
| May 1, 7:24 PM EDT | Special Weather Statement | JKL | Martin | 36 min |
| May 1, 7:34 PM EDT | Special Weather Statement | JKL | Knott | 26 min |
| May 1, 7:36 PM EDT | Special Weather Statement | JKL | Wolfe | 24 min |
| May 1, 7:39 PM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Letcher, Magoffin, Pike | 6 hr |
| May 1, 7:39 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Pike | 36 min |
| May 1, 7:57 PM EDT | Special Weather Statement | JKL | Wolfe | 33 min |
| May 1, 7:59 PM EDT | Special Weather Statement | JKL | Pike | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.